# SDR C2XA97IA019

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: EO242A28A0
- Condition: Faulting
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CHECK, THE LEFT MAIN LANDING GEAR 'UNLOCK' INDICATOR LIGHT FAILED TO ILLUMINATE WHEN UPLOCK HOOK WAS MANUALLY OPERATED.  MAINTENANCE REMOVED AND REPLACED RELAY NR 16GB, THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
